Arithmetical properties of finite rings and algebras, and analytic number theory. IV. Relative asymptotic enumeration and L-series.
Journal für die reine und angewandte Mathematik, Tome 270 (1974), pp. 97-114
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1974__270_151493,
author = {John Knopfmacher},
title = {Arithmetical properties of finite rings and algebras, and analytic number theory. {IV.} {Relative} asymptotic enumeration and {L-series.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {97--114},
year = {1974},
volume = {270},
zbl = {0291.10036},
url = {http://geodesic.mathdoc.fr/item/JRAM_1974__270_151493/}
}
TY - JOUR AU - John Knopfmacher TI - Arithmetical properties of finite rings and algebras, and analytic number theory. IV. Relative asymptotic enumeration and L-series. JO - Journal für die reine und angewandte Mathematik PY - 1974 SP - 97 EP - 114 VL - 270 UR - http://geodesic.mathdoc.fr/item/JRAM_1974__270_151493/ ID - JRAM_1974__270_151493 ER -
%0 Journal Article %A John Knopfmacher %T Arithmetical properties of finite rings and algebras, and analytic number theory. IV. Relative asymptotic enumeration and L-series. %J Journal für die reine und angewandte Mathematik %D 1974 %P 97-114 %V 270 %U http://geodesic.mathdoc.fr/item/JRAM_1974__270_151493/ %F JRAM_1974__270_151493
John Knopfmacher. Arithmetical properties of finite rings and algebras, and analytic number theory. IV. Relative asymptotic enumeration and L-series.. Journal für die reine und angewandte Mathematik, Tome 270 (1974), pp. 97-114. http://geodesic.mathdoc.fr/item/JRAM_1974__270_151493/